# SDR QXEA9500266

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26952
- Make and model: Swrngn SA227AC
- Aircraft serial: AC661
- Engine: Garrtt TPE33111U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: AP
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

FCA - RIGHT ENGINE FAILED ON APPROCH TO FCA.  AIRCRAFT LANDED IN FCA WITHOUT FURTHER PROBLEM.  RIGHT ENGINE REPLACED I/A/W MAINTENANCE MANUAL AND OPS CHECKED GOOD ON GROUND RUNS.  AIRCRAFT RETURNED TO SERVICE.  AWAITING ENGINE TEARDOWN FOR CAUSE.
